Katalog GES



N-TUPLES OF POSITIVE INTEGERS WITH THE SAME SUM AND THE SAME PRODUCT

In this paper, by using the theory of elliptic curves, we prove that for every k, there exists infinitely many primitive sets of k n-tuples of positive integers with the same sum and the same product. Full description

1st Person: ZHANG, YONG
Additional Persons: CAI, TIANXIN
Source: in Mathematics of Computation Vol. 82, No. 281 (2013), p. 617-623
More Articles
Type of Publication: Article
Language: English
Published: 2013
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation